American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] A. Borel. Stable and $L^2$-cohomology of arithmetic groups. Bull. Amer. Math. Soc. 3 (1980) 1025-1027. MR 585182.
Abstract, references, and article information   
View Article: PDF

[2] F. J. Grunewald, P. F. Pickel and D. Segal. Finiteness theorems for polycyclic groups. Bull. Amer. Math. Soc. 1 (1979) 575-578. MR 526969.
Abstract, references, and article information   
View Article: PDF

[3] Jih-Min Shyr. Class numbers of totally positive binary forms over totally real number fields. Bull. Amer. Math. Soc. 83 (1977) 286-288. MR 0432590.
Abstract, references, and article information   
View Article: PDF

[4] K. F. Lai. On the Tamagawa number of quasi-split groups. Bull. Amer. Math. Soc. 82 (1976) 300-302. MR 0401656.
Abstract, references, and article information   
View Article: PDF

[5] A. G. Earnest and J. S. Hsia. Springer-type theorems for spinor genera of quadratic forms. Bull. Amer. Math. Soc. 81 (1975) 942-943. MR 0374026.
Abstract, references, and article information   
View Article: PDF

[6] Jih-Min Shyr. On the norm form of a finite Galois extension over $Q$. Bull. Amer. Math. Soc. 81 (1975) Part 1:619-621. MR 0360522.
Abstract, references, and article information   
View Article: PDF

[7] Jih-Min Shyr. On relative class numbers of certain quadratic extensions. Bull. Amer. Math. Soc. 81 (1975) 500-502. MR 0369320.
Abstract, references, and article information   
View Article: PDF

[8] Martin L. Karel. Fourier coefficients of certain Eisenstein series. Bull. Amer. Math. Soc. 78 (1972) 828-830. MR 0297708.
Abstract, references, and article information   
View Article: PDF

[9] R. Keith Dennis and Michael R. Stein. A new exact sequence for $K_2 $ and some consequences for rings of integers. Bull. Amer. Math. Soc. 78 (1972) 600-603. MR 0302631.
Abstract, references, and article information   
View Article: PDF

[10] Michael R. Stein. Chevalley groups over commutative rings. Bull. Amer. Math. Soc. 77 (1971) 247-252. MR 0291358.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1